User menu

Search

Displaying 11 results.
    • Journal article
    Variable markups in the long-run: A generalization of preferences in growth models
    Boucekkine, Raouf Latzer, Hélène[USL-B] Parenti, Mathieu[UCL] (2017) Journal of Mathematical Economics — Vol. 68, no. (), p. 80-86 (2017)
    • Journal article
    Cournot, Bertrand or Chamberlin: Toward a reconciliation
    Parenti, Mathieu Sidorov, Alexander V. Thisse, Jacques-François[UCL] Zhelobodko, Evgeny V. (2017) International Journal of Economic Theory — Vol. 13, p. 29-45 (2017)
    • Journal article
    Toward a Theory of Monopolistic Competition
    Parenti, Mathieu[UCL] Ushchev, Philip Thisse, Jacques-François[UCL] (2016) Journal of Economic Theory — Vol. 167, p. 86-115 (10/2016)